# SDR DALA1313090681

- Difficulty date: April 3, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852264
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL LWR STRUCTURE BS 1380-1440 HAS CORROSION ON THE VERTICAL LEG.  REPLACED IAW SRM 51-40-02, PG 2-3, 6-7, 37-38 AND 43-44.
